Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.


Banupriya, K and Abinaya, S (2020) NEUTRAL IMPULSIVE STOCHASTIC DIFFERENTIAL EQUATIONS DRIVEN BY FRACTIONAL BROWNIAN MOTION WITH FINITE DELAY AND POISSON JUMPS. Journal of Fractional Calculus and Applications, 11 (1). pp. 11-21. ISSN 2090-5858

Anguraj, Annamalai and Banupriya, K (2018) On neutral impulsive stochastic differential equations with Poisson jumps. Advances in Difference Equations (2018) 2018:290. pp. 1-17.

Anguraj, Annamalai and Banupriya, K (2017) Existence, uniqueness and stability results for impulsive stochastic functional differential equations with infinite delay and poisson jumps. Malaya Journal of Matematik, Vol. 5, No. 4, 653-659, 2017, 5 (4). pp. 653-659.

Anguraj, A and Banupriya, K An Existence Result for Impulsive Stochastic Functional Differential Equations with Multiple Delays. Journal Physical Mathematics, 6 (2). pp. 2-4. ISSN 2090-0902

This list was generated on Tue Jan 31 16:34:46 2023 UTC.